# SDR SWIA202156831

- Difficulty date: January 19, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 35,282 hours, 26,705 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STRGR 20L CORRODED FROM F.S. 333.00 TO 349.00   (C-CHECK) RO 3/10/2021    FOUND STR 20L AT F.S 333.00-349.00 TO BE OUT OF LIMITS IAW CRJ 700 SRM  53-21-23-101-001-A01. REMOVED .015 MATERIAL ORIGINAL THICKNESS .050 FOUND REMIAING THICKNESS TO BE .035. REMOVED AND REPLACED INTERCOSTAL AT F.S 333.00 TO F.S 349.00 AT STRINGER 20L IAW CRJ 700 SRM 51-42-06-001-001-A01
